Document Open Access Logo

MutantXL: Solving Multivariate Polynomial Equations for Cryptanalysis

Authors Johannes A. Buchmann, Jintai Ding, Mohamed Saied Emam Mohamed, Wael Said Abd Elmageed Mohamed



PDF
Thumbnail PDF

File

DagSemProc.09031.10.pdf
  • Filesize: 150 kB
  • 7 pages

Document Identifiers

Author Details

Johannes A. Buchmann
Jintai Ding
Mohamed Saied Emam Mohamed
Wael Said Abd Elmageed Mohamed

Cite AsGet BibTex

Johannes A. Buchmann, Jintai Ding, Mohamed Saied Emam Mohamed, and Wael Said Abd Elmageed Mohamed. MutantXL: Solving Multivariate Polynomial Equations for Cryptanalysis. In Symmetric Cryptography. Dagstuhl Seminar Proceedings, Volume 9031, pp. 1-7, Schloss Dagstuhl - Leibniz-Zentrum für Informatik (2009)
https://doi.org/10.4230/DagSemProc.09031.10

Abstract

MutantXL is an algorithm for solving systems of polynomial equations that was proposed at SCC 2008 and improved in PQC 2008. This article gives an overview over the MutantXL algorithm. It also presents experimental results comparing the behavior of the MutantXL algorithm to the $F_4$ algorithm on HFE and randomly generated multivariate systems. In both cases MutantXL is faster and uses less memory than the Magma's implementation of $F_4$.
Keywords
  • Multivariate systems
  • MutantXL

Metrics

  • Access Statistics
  • Total Accesses (updated on a weekly basis)
    0
    PDF Downloads
Questions / Remarks / Feedback
X

Feedback for Dagstuhl Publishing


Thanks for your feedback!

Feedback submitted

Could not send message

Please try again later or send an E-mail